# SDR SWAA081243

- Difficulty date: March 5, 2008
- Submitted: March 7, 2008
- Operation: Air carrier
- Aircraft: N305SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22945
- Aircraft time: 72,857 hours, 68,642 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Mechanism
- Part number: 6531914102
- Condition: Out Of Adjust
- Location: R2 Window
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 22Y CHECK, FOUND FLIGHT DECK R2 WINDOW EXTERNAL RELEASE HANDLE WILL NOT UNLOCK WINDOW.  ADJUSTED RELEASE HANDLE MECHANISM PER MM.
